Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 791-794
http://dx.doi.org/10.1155/S0161171293000985

The Cauchy problem of the one dimensional Schrödinger equation with non-local potentials

Department of Mathematics, University of Patras, Patras, Greece

Received 16 July 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. E. Kougias, “The Cauchy problem of the one dimensional Schrödinger equation with non-local potentials,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 791-794, 1993. doi:10.1155/S0161171293000985